# SDR ASAA2015060311960

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 4,039 hours, 1,323 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ009703
- Condition: Faulted
- Location: Ee Bay
- Part time: 4,022 hours, 1,319 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON LANDING ROLLOUT.  ACFT GROUNDED. SPCU LOGGED STATIC INVERTER FAULT.  REPLACED STATIC INVERTER REF MM 24-34-21, OPS CHECK NORMAL.
